# SDR SWAA2025020383474

- Difficulty date: January 6, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Access Panel
- Condition: Deactivated
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 193B FWD CENTER WHEEL WELL 2024-774052<[01] TOOL USED: SCALE PN: SPX621 SN: 8340225441 DUE DATE: 02-JUL-25.;[02] TOOL USED: HOT BONDER P/N: HCS9200B; S/N: 18185847 DUE DATE: 01-OCT-25;[03] TOOL USED: HOT BONDER PN: HCS9200B-AV SN: 18185781 DUE DATE: 15-FEB-25.;[04] STEP 11. TOOL USED ULTRASONIC EQUIPMENT P/N: USM GO+ ; S/N: USMGO11040089; DUE DATE: 21-MAY-25.;[05] TOOL USED MULTIMETER P/N: FLUKE 87 ; S/N: 37640185; DUE DATE: 24-JAN-25 ; HUMIDITY/TEMPERATURE CHART RECORDER P/N: TH8P3 ; S/N: 19104817 ; DUE DATE: 21-MAR-25.;[06] REPAIRED ACCESS PANEL 193B FWD CENTER WHEEL WELL IAW B737-700 SRM 51-70-05-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.;[07] JOB COMPLETED.
